# SDR SWAA080899

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 17,249 hours, 9,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41420113
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 4 ABC.  FOUND LOOSE WIRES AT EEPLS CONNECTOR.  SECURED CONNECTOR PER WDM.
